# SDR 97ZZZX4363

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113
- Make and model: Boeing 727-30
- Aircraft serial: 18935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Bs 360 - Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR HAS BEEN INSTALLED THE FULL LENGTH OF TH FUSELAGE FROM BS 360 TO BS 441 AT LONGERON 19R TO LONGERON 26R.  THE EXISTING REPAIR WILL BE CHANGED BY DALFORT AVIATION UNDER XEA, NR X1-53-691.  REVISION ONE.  APPROVED DATA BOEING 727 SRM 53-30-3, FIGURE 14,  BOEING AIRCRAFT DRAWING NR 65-18215 AND NR 65-18219.
